# SDR DL76L040688

- Difficulty date: July 23, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 66,958 hours, 10,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL1790
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE DELAMINATED.  REPLACED NR 3 BRAKE.
